| Model Number |
M122B1 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Burn(s) (1757); Blister (4537)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.The us importer and our clinical department have evaluated all the available information and concluded the following: the treatment parameters has been found to be the following: 150 j/cm2 -15ms (left side cheek and nose) and 155 j/cm2 -10ms (for right side cheek) with the 2.5mm handpiece.The us importer concluded its investigation determining the root cause to be a user error due to the use of too much aggressive parameters in relation to the intended treatment and area.The actual device involved in the event has been inspected in date 18/9/2025, by (b)(4) authorized technician, and found to be working properly within specifications.All the available information has been evaluated by our crp (clinical, research and practice) manager who concluded the following: the root cause identified by the us importer, user error for use of too much aggressive treatment's parameters and possible erroneous methodology (overlapping), is confirmed.He proceeded to the evaluation, also, of the lesions reported by the patient and concluded that the divots are classifiable as a permanent impairment, that said it falls under the definition of serious injuries.Based on what reported above is possible to conclude that the cause of the event is a user error where the practitioner used too much aggressive parameters for the treatment and, possibly, an overlapping during treatment (causing a too high level of energy absorption).No design issues has been found to be contributory to the event.The present mdr report is considered as a final report unless fda has more questions about it.
Event or Problem Description
In date (b)(6) 2025 we receive a communication from the us importer, (b)(4), relative to an adverse event in which a patient developed blisters and scabbing following a vascular treatment, on the face, with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.The event took place at natural skin & sole wellness place in (b)(6).The clinic informed that the patient reached back after 1/2 days post treatment complaining of blisters and scabbing.In a later follow up it is reported that the patient healed with divots in some of the areas where the scabbing was.Pictures of the lesions reported by the patient has been shared and reviewed by both the us importer's clinical staff as well as ours (as manufacturer of the device).Also, treatment parameters were gathered by the us importer in order to perform investigation on the event.The lesion has been evaluated as a serious injury because they may require medical attention to prevent a permanent impairment.(b)(4), as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr 1222993-2025-00044 in date (b)(6) 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.